MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE INDUSTRIES, INC.; GENERAL SURGERY TRAY

MEDLINE INDUSTRIES, LP MEDLINE INDUSTRIES, INC.; GENERAL SURGERY TRAY
Model Number DYNJ58040C
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
Two more soak pans with the same type of hole.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
MDR Report Key25300161
Report Number25300161
Device Sequence Number9422669
Product Code LRO
UDI-Device Identifier10195327111052
UDI-Public(01)10195327111052
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
Report Date (Section F) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNJ58040C
Device Catalogue NumberDYNJ58040C
Device Lot Number26BMF618
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer05/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/19/2026